# SDR FDEA201508072501

- Difficulty date: August 7, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 478 hours, 10,154 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, WING SIDE, OTBD FLAP OTBD HINGE, LOWER MOUNT OTBD HOLE BORE FOUND CORROSIONS.  CORROSION AT HOLE 3, REWORKED & FOUND EXCEEDS LIMIT IAW CMM 57-44-09.  EXISTING HOLE DIAMETER = 0.580", FINAL HOLE DIAMETER =0.595", MAXIMUM ALLOWABLE HOLE DIAMETER =0.584".  REPAIR ACCOMPLISHED IAW EA 1-5750-T0319447 PART 1.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
